If Yes do not be alarmed, 50% of patients have period interruption after using Depo shot for more than 1 year. However, this is a temporary condition until the effects of the hormones ware out and your menstrual cycle will return to normal after the effects of the hormone wares out.
Your ovaries are simply in a resting state and are not releasing an egg each month. When this happens, your body does not have to shed the lining of the uterus each month. and you do not have a period. When you stop using Depo-Provera contraceptive Injection, your menstrual period will usually, in time, return to its normal pattern.
As long as you have not delayed or missed any of your injections you are probably not pregnant, even if your periods stop. However, if you think you may be pregnant, see your health care provider immediately.
As with “the pill”, some other side effects that may occur while using Depo-Provera Contraceptive Injection include headache, tiredness, breast swelling or tenderness, nervousness dizziness, stomach upset, or depression. As with any other medicine, always talk to your health care provider if you have any questions during treatment.
Medical Information Disclaimer:
This information and content is not designed to and does not provide medical advice, professional diagnosis, opinion, treatment, or services to you or to any other individual. It is for providing general information for educational purposes only and is not a substitute for medical or professional care.